# SDR MASA2010101201115

- Difficulty date: October 11, 2010
- Submitted: October 12, 2010
- Operation: Air carrier
- Aircraft: N512MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10109
- Aircraft time: 19,154 hours, 13,184 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932113
- Part serial: 08205H4207
- Condition: Smoke
- Location: Cockpit
- Part time: 4,126 hours, 3,139 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H, A

## Discrepancy

LT WINDSHIELD HEAT SMOKED IN FLT.  MX R2 CAPTAINS WINDSHIELD, OPS CHECK GOOD.
